The Permissibility Solution to the Lottery Paradox – Reply to Littlejohn

Logos and Episteme 4 (1):103-111 (2013)
  Copy   BIBTEX


According to the permissibility solution to the lottery paradox, the paradox can be solved if we conceive of epistemic justification as a species of permissibility. Clayton Littlejohn has objected that the permissibility solution draws on a sufficient condition for permissible belief that has implausible consequences and that the solution conflicts with our lack of knowledge that a given lottery ticket will lose. The paper defends the permissibility solution against Littlejohn's objections.

Author's Profile

Thomas Kroedel
Universität Hamburg


Added to PP

746 (#17,002)

6 months
59 (#63,791)

Historical graph of downloads since first upload
This graph includes both downloads from PhilArchive and clicks on external links on PhilPapers.
How can I increase my downloads?